| Model Number |
CCA0T0 |
| Medical Device Problem Codes |
Failure to Fold (1255); Device Difficult to Setup or Prepare (1487)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/16/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported that during an intraocular lens (iol) implant procedure, there was a loading issue.The tip of the preload device came into contact with the patient.There was no patient harm.